Couldn't find what you looking for?

TRY OUR SEARCH!

HEY YALL! IM 19 & AM SEXUALLY ACTIVE WITH MY BOYFRIEND! I JUST STARTED BIRTH CONTROL PILLS 2 WEEKS AGO. AFTER ABOUT 1 WEEK THEY STARTED GIVING ME DIARHEA AND MADE ME NAUSEATED. THEY ALSO MADE ME LOSE M APPETITE. IT WAS LOESTRIN 24 FE!!! SHE CHANGED MY BRTH CONTROL. MY PREGNANCY TESTS WERE NEGATIVE (INCLUDING MY BLOOD TEST)! BEFORE 3 DAYS AGO, I HADNT HAD A PERIOD SINCE NOVEMBER! THATS WHY SHE STARTED ME ON BRTH CONTROL. I FINALLY STARTED! COULD BE PREGNANT? MY DOCTOR SAYS I MRE THAN LIKELY HAD SYMPTOMS/SIDE EFFECTS FROM MY BIRTH CONTROL?! IM CONFUSED!!! LOL!! PLEASE GIVE FEED BACK IT WOULD BE GREATLY APPRECIATED!!! THANKS! MUCH LOVE FROM GEORGIA!!!

Loading...

It is very common to have side effects from birth control pills...Sometimes they may also cause late, delayed, or missed periods....If you continue haveing problems I would go back and see the one who put you on birth control.....
Reply

Loading...

To add also it will take sometime for your body to adjust being on birthcontrol...Exspecially is you just had your pills changed
Reply

Loading...